On the regularity of difference schemes Part II. Regularity estimates for linear and nonlinear problems

Wolfgang Hackbusch

TBD mathscidoc:1701.332573

Arkiv for Matematik, 21, (1), 3-28, 1983.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:14 uploaded by arkivadmin ] [ 849 downloads ] [ 0 comments ] [ Cited by 15 ]
@inproceedings{wolfgang1983on,
  title={On the regularity of difference schemes Part II. Regularity estimates for linear and nonlinear problems},
  author={Wolfgang Hackbusch},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203514142768382},
  booktitle={Arkiv for Matematik},
  volume={21},
  number={1},
  pages={3-28},
  year={1983},
}
Wolfgang Hackbusch. On the regularity of difference schemes Part II. Regularity estimates for linear and nonlinear problems. 1983. Vol. 21. In Arkiv for Matematik. pp.3-28. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203514142768382.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved